# SDR 03FDEA00173

- Difficulty date: February 25, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727-200
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WHILE WORKING CARD N00544  FOUND CORROSION ON FRAME  BS 720C, STR-26R.     REPAIRED FRAME IAW EA 7-5310-69431.
